# SDR 2007UALA00245

- Difficulty date: January 27, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 18,436 hours, 7,940 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT ADVISES BOTTLE PRESSURE AT DOOR 1L READS LOW.  REPLACED DOOR 1L DOOR-DAMPER AND EMERGENCY-OPERATION CYLINDER.  COMPLETE INSPECTION OF REPLACED BOTTLE.
